# SDR DALA1249681609

- Difficulty date: October 1, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 55,241 hours, 7,590 cycles
- Engine time: 8 hours
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: H2052K3833
- Condition: Broken
- Location: Emergency Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PSV 10, RIGHT OVERWING SLIDE DOOR FAILED TORQUE CHECK.  UNABLE TO OPEN OVERWING DOOR INITIALLY.  APPLIED PRESSURE TO DOOR AND WORKED INTEGRATOR BACK AND FORTH, UNTIL THE DOOR UNLATCHED. ON INVESTIGATION, FOUND THE THIRD LATCH WAS BROKEN, SPRING WAS MISSING AND FOUND IN THE O/WING SLIDE COMPARTMENT.
